Stomach acid drugs may cause depression


[ Stomach acid drugs may cause depression ]

A new study, published in the journal Psychotherapy and Psychosomatics, has found a link between a common class of stomach medications called proton pump inhibitors and depression. The researchers suggest that pills could cause a major depressive disorder by stopping intestinal bacteria.

More and more studies point to the numerous ways in which our intestinal bacteria can influence our mental and emotional well-being.

For example, researchers have found that germ-free mice that had been deprived of beneficial intestinal bacteria showed symptoms of anxiety, depression and cognitive decline.

Medical Support Information on YouTube:

I like the fan page:

Follow Instagram:

[ Stomach acid drugs may cause depression ]

Video credits to Info Medical YouTube channel





  • Your reaction?
    Angry Angry
    0
    Angry
    Lol Lol
    0
    Lol
    Love It! Love It!
    0
    Love It!
    Nice Nice
    0
    Nice
    Now I Know Now I Know
    0
    Now I Know
    Sad Sad
    0
    Sad
    Surprised Surprised
    0
    Surprised
    Wow! Wow!
    0
    Wow!
    WTF WTF
    0
    WTF

    Stomach acid drugs may cause depression

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    log in

    reset password

    Back to
    log in